# SDR QXEA9901423

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptical
- Part number: 90K6001
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PDX - STRONG OR BURNING ODOR COMING FROM AREA OF LOWER COFFEE JUG.  MX PULLED AND COLLARED CIRCUIT BREAKER FOR LOWER COFFEE JUG AND PLACED ON MEL.  MEL CLEARED ON 7/2/99 BY REPLACING THE PLUG-IN RECEPTICLE FOR THE LOWER COFFEE JUG.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
